Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 49, NWS Mobile, AL

March 26, 2023Wilcox County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Mar 26, 2023, 10:57 AM CDT for Wilcox County, Alabama. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2023, 10:57 AM CDT (15:57 UTC)
Expired
Mar 26, 2023, 11:15 AM CDT
In force
18 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Wilcox County, AL

The radar

The Birmingham radar (KBMX), 126 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 6:34 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 4.0 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2023-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2023-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1834 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

479 
WUUS54 KMOB 261557
SVRMOB
ALC131-261615-
/O.NEW.KMOB.SV.W.0049.230326T1557Z-230326T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1057 AM CDT Sun Mar 26 2023

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Central Wilcox County in south central Alabama...

* Until 1115 AM CDT.

* At 1056 AM CDT, a severe thunderstorm was located 8 miles southwest
  of Dannelly Reservoir, or 9 miles north of Camden, moving east at
  35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  central Wilcox County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon CDT for south central
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm. 
Move indoors immediately. Lightning is one of nature's leading 
killers. Remember, if you can hear thunder, you are close enough to 
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3218 8732 3216 8729 3214 8728 3215 8727
      3214 8725 3212 8726 3212 8725 3210 8723
      3208 8719 3207 8719 3205 8717 3204 8741
      3218 8744 3220 8733
TIME...MOT...LOC 1556Z 269DEG 29KT 3211 8734 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CGAL
1 follow-up statement
013 
WWUS54 KMOB 261615
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1115 AM CDT Sun Mar 26 2023

ALC131-261624-
/O.EXP.KMOB.SV.W.0049.000000T0000Z-230326T1615Z/
Wilcox AL-
1115 AM CDT Sun Mar 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WILCOX COUNTY WILL
EXPIRE AT 1115 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until noon CDT for south central
Alabama.

LAT...LON 3218 8732 3216 8729 3214 8728 3215 8727
      3214 8725 3212 8726 3212 8725 3210 8723
      3208 8719 3207 8719 3205 8717 3204 8741
      3218 8744 3220 8733
TIME...MOT...LOC 1614Z 269DEG 29KT 3211 8717 

$$

CGAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 9:32 AM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Mar 26, 9:32 AM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
932 AM CDT Sun Mar 26 2023

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE...

Issued at 854 AM CDT Sun Mar 26 2023

Strong to severe thunderstorms remain expected throughout this
morning. This is primarily the case along and north of the I-84
corridor in southwestern AL and southeastern MS. A tornado watch
remains in effect for these areas until 12 PM CDT. Several
important features are affecting severe potential this morning.
The main feature of interest is subtle mid to upper level
shortwave ridging that is presently progressing across
southwestern AL. This is likely helping to suppress ongoing
supercells and limiting their severe potential for the next 2 to 4
hours. Despite this, continued destabilization with daytime
heating this morning will build SBCAPE values upwards of 2,000 to
3,000 j/kg which could be enough to foster a few strong to severe
storms including the potential for isolated tornadoes and large
hail of quarter to baseball size (1.00" to 2.75"). This potential
will greatly increase as we head into the afternoon and evening
hours.

For now, the main surface feature of interest that has been
helping keep thunderstorms steady state this morning is the 340K
Theta-e line which has been draped along a stationary boundary to
the north of the 84 corridor. Storms have generally tracked along
this so far this morning, remaining surface based owing to the
lower 70's dewpoints pooling along the boundary. This boundary
has served as the necessary surface convergence zone to keep
generating new convection along it and that should continue to be
the case as we head into the afternoon hours. Strong deep layer
shear of 40 to 50kts will continue to favor supercell
thunderstorms, with modestly curved low level hodographs yielding
low level SRH values upwards of 100 to 150m2/s2 (highest nearer
the aforementioned boundary). This boundary will serve as the
focus for isolated tornado potential through this morning and
early afternoon. Given the long, straight 1-6km hodographs with
generally smaller low level hodograph curvature the potential for
significant hail continues.

A shortwave located across east TX will be responsible for
afternoon into evening severe potential. As we continue into the
afternoon, expect a gradual uptick in convective activity in the
wake of the shortwave ridge. 3,000 to 4,000j/kg of SBCAPE combined
with rich low level buoyancy noted by Theta-e values between 340
to 350K will promote intense thunderstorm updrafts. This combined
with continued deep layer shear of 40 to 60kts will promote
supercell thunderstorms across all of the CWA, with the most
intense storms likely in the vicinity of and to the north of the
84 corridor. These storms will continue to have destructive hail
potential up to baseball size (2.75"), damaging winds, and
tornadoes. The tornado potential will remain maximized north of
the 84 corridor in the vicinity of the stationary boundary and
340K Theta-e line where the Theta-e gradient resides. By the
evening hours, tornado potential will notably ramp up as
hodographs elongate in the low levels in response to the low level
jet ramping up to near 40kts. The potential for strong tornadoes
will be greatest during the evening hours.

In summary, discrete supercells should remain relatively
suppressed for the next few hours before shortwave ridging leaves
the area. By early to late afternoon, discrete supercells will
redevelop in the vicinity of the I-84 corridor with all severe
hazards possible including isolated tornadoes, damaging winds, and
destructive hail to baseball size (2.75"). Isolated to scattered
discrete supercell storms may also develop further south into
southwest AL and the FL panhandle with a primarily large hail and
damaging wind threat. By this evening, the tornado threat ramps up
with supercells near the I-84 corridor as the low level jet
intensifies, promoting a strong tornado potential in this area.
MM/25

&&

.PREV DISCUSSION... /issued 707 AM CDT Sun Mar 26 2023/

..New AVIATION...

AVIATION...
(12Z TAFS)
Issued at 651 AM CDT Sun Mar 26 2023

LIFR/IFR ceilings over the coastal sections will improve to MVFR
levels by late morning, while areas inland remain in MVFR
conditions. High-end MVFR and VFR ceilings ceilings then expected
this afternoon. Strong to severe thunderstorms are expected
through this evening, but mainly affecting interior areas. Large
hail, strong gusty winds, and high lightning rates will be
possible with the stronger storms. Closer to the coast, including
all the TAF sites, strong thunderstorms are possible this
afternoon with small hail and brief wind gusts up to 40 mph with
the stronger storms. /22

PREV DISCUSSION... /issued 500 AM CDT Sun Mar 26 2023/

.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Monday)
Issued at 413 AM CDT Sun Mar 26 2023

We are gearing up for a significant severe weather event to unfold
today and this evening as the environment is already primed for the
develop of supercells. Regional radar is detecting deep nocturnal
convection has developed across central Alabama, with reports of
golfball size hail. Additional convection has begun to fire further
west as the nose of a 500mb jet approaches from the west. We are
monitoring this system closely as the severe weather threat has
rapidly evolved and is trending upward with each model run. The main
focus for this early morning development is situated along and either
side of a low-level west-east oriented boundary near the northern
edge of our forecast area. The first Severe Thunderstorm Watch has
been issued for Choctaw, Clarke, and Wilcox counties until 8 AM.

The latest mesoanalysis is showing SBCAPE values north of I-10 up to
this boundary have risen to between 2500-3000 J/KG, with MLCAPE
values between 1700-2200 J/KG. CAPE values then lower dramatically
the further north you go across the boundary. Area evening soundings
showed a very high Equilibrium Level (EL) close to 40,000 feet, with
plenty of available CAPE within and above the hail growth zone. Long
and straight hodographs with moderate Storm Relative Inflow will
favor wide updrafts minimizing dry-air entrainment, and support
splitting supercells. Given this parameter space, large hail in
excess of 2 inches will be possible throughout the morning across the
northern tier of the forecast area despite the lower CAPE values.

A potent shortwave will move eastward over central Mississippi this
afternoon, with good upper level difluence occurring mainly over our
northwest and northern zones. Effective Bulk Shear values ranging
from 45 knots along I-10 up to 55 knots across our northwest zones
will favor damaging severe wind gusts where stronger convection is
realized. In addition, SFC-3KM SRH values between 150 to 250 M2/S2
will remain throughout the day, with the higher values closer to the
low level boundary, so a tornado or two will be possible given the
strong, rapid updraft potential. We highly anticipate additional
Watches throughout the day and evening. Lastly, these storms will
likely be efficient rainfall producers and be capable of producing
heavy rainfall in a short amount of time. This, along with the
potential for training storms, will lead to possible minor flooding
concerns as well.

A surface low pressure area will pass well north of the region
tonight, with an associated cold front entering into our northwest
zones after midnight. Numerous showers and thunderstorms will remain
overnight ahead of and along the front. This cold front will then
continue to move southeastward through noon Monday, but stall just
north of the coast, providing a focus for showers and thunderstorms,
especially along and southeast of I-65. /22

SHORT TERM...
(Monday night through Tuesday night)
Issued at 413 AM CDT Sun Mar 26 2023

One last push will come Monday night into Tuesday as the caboose of
the shortwave express pushes across the Ohio river valley. This
shortwave will be rather weak and removed offshore leading to more
gradual overrunning of the pesky surface front. Given the several
rounds of storms leading up to this, the atmosphere will likely be
pretty worked over and with the surface boundary likely pushing
slowly offshore, there will be little to no instability for storms to
work with. Thus, we do not expect any severe threat to materialize
with this round. Mainly just moderate to heavy rainfall north of the
boundary. By Tuesday afternoon, the system will quickly begin to move
out of the area ushering in cooler and drier weather Tuesday night.
Temperatures will be cooler on Tuesday with highs struggling to climb
into the 70s given all the cloud cover and rainfall. Lows will
quickly drop into the 40s and 50s on Tuesday night. BB/03

LONG TERM...
(Wednesday through Saturday)
Issued at 413 AM CDT Sun Mar 26 2023

Upper ridging finally builds in the wake of the final shortwave
ushering a temporary dry period through the middle of the week. With
the surface boundary offshore and weak westerly to northwesterly flow
aloft it should be rather nice through Thursday. By Friday our next
system will arrive, as a rather strong upper trough moves out of the
central US and into the great lakes. For now we expect just showers
and storms as the surface front slowly moves south on Saturday into
Sunday. Temperatures will be mild to start the period with highs in
the upper 60s to low 70s before increasing into the weekend as
southerly flow returns. BB/03

MARINE...
Issued at 413 AM CDT Sun Mar 26 2023

A light southerly flow prevails through Monday night then becomes
northerly on Tuesday as a cold front moves through the area. The
offshore flow strengthens Tuesday night and Small Craft Exercise
Caution headlines may be required, before winds diminish late
Wednesday. A light easterly flow will then follow Wednesday night and
Thursday. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      82  68  79  62  72  51  72  52 /  70  50  60  40  70   0   0   0
Pensacola   78  68  78  65  72  55  72  55 /  60  20  50  30  70   0   0   0
Destin      78  69  78  66  73  56  73  57 /  50  20  50  20  70  10   0   0
Evergreen   82  66  79  59  70  48  73  47 /  80  60  60  40  70   0   0   0
Waynesboro  79  64  81  58  70  47  71  47 /  90  70  30  50  60   0   0   0
Camden      79  63  79  56  69  47  69  45 /  80  80  40  40  50   0   0   0
Crestview   84  67  81  62  73  51  75  49 /  70  30  70  30  70   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Monday night for ALZ265-266.

FL...High Rip Current Risk through late Monday night for FLZ202-204-
     206.

MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Mar 26, 6:35 AM CDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
635 AM CDT Sun Mar 26 2023

ALZ051-261215-
Choctaw AL-
635 AM CDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of central Choctaw
County through 715 AM CDT...

At 635 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Crandall, or 13 miles east of Quitman,
moving east at 35 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Butler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for southwestern
Alabama.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southwestern Alabama.

&&

LAT...LON 3215 8802 3214 8804 3211 8805 3209 8804
      3206 8807 3207 8810 3205 8812 3201 8811
      3199 8810 3201 8809 3198 8806 3195 8808
      3197 8809 3195 8812 3194 8810 3194 8807
      3193 8806 3191 8847 3212 8845 3219 8801
TIME...MOT...LOC 1135Z 259DEG 31KT 3199 8850

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Black
Special weather statement, Mar 26, 8:10 AM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Mobile AL
810 AM CDT Sun Mar 26 2023

ALZ054-261400-
Wilcox AL-
810 AM CDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of northwestern Wilcox
County through 900 AM CDT...

At 809 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Vineland, or 13 miles northeast of
Thomasville, moving east at 35 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern Wilcox
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for south central
Alabama.

&&

LAT...LON 3220 8733 3216 8729 3214 8728 3214 8725
      3212 8726 3212 8725 3210 8723 3208 8719
      3207 8719 3205 8717 3201 8718 3203 8762
      3213 8762 3213 8752 3219 8752 3220 8744
TIME...MOT...LOC 1309Z 266DEG 30KT 3208 8762

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Black
Special weather statement, Mar 26, 8:41 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
841 AM CDT Sun Mar 26 2023

ALZ051-261430-
Choctaw AL-
841 AM CDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of northern Choctaw
County through 930 AM CDT...

At 841 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 4 miles northwest of Crandall, or 7 miles east of
Quitman, moving east at 35 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Butler, Lisman and Pennington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until noon CDT for southwestern
Alabama.

&&

LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
      3230 8798 3228 8802 3226 8801 3215 8802
      3214 8804 3211 8805 3209 8804 3206 8807
      3207 8810 3206 8812 3202 8812 3193 8847
      3216 8844 3231 8806
TIME...MOT...LOC 1341Z 247DEG 38KT 3201 8859

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

CGAL
Special weather statement, Mar 26, 10:34 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Mobile AL
1034 AM CDT Sun Mar 26 2023

ALZ051-052-MSZ067-261615-
Choctaw AL-Washington AL-Wayne MS-
1034 AM CDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of southwestern
Choctaw, northwestern Washington and northeastern Wayne Counties
through 1115 AM CDT...

At 1034 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 8 miles northeast of Waynesboro, moving east at
35 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Silas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until noon CDT for southwestern
Alabama.

&&

LAT...LON 3186 8814 3185 8816 3181 8818 3177 8816
      3175 8814 3175 8813 3164 8813 3169 8864
      3180 8866 3189 8814
TIME...MOT...LOC 1534Z 267DEG 30KT 3177 8856

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

CGAL
Special weather statement, Mar 26, 10:48 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
1048 AM CDT Sun Mar 26 2023

ALZ054-261630-
Wilcox AL-
1048 AM CDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of western Wilcox
County through 1130 AM CDT...

At 1048 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Surginer, or 10 miles north of Thomasville,
moving east at 35 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Camden and Pine Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until noon CDT for south central
and southwestern Alabama.

&&

LAT...LON 3214 8728 3215 8727 3214 8725 3212 8726
      3212 8725 3210 8723 3208 8719 3205 8718
      3205 8716 3192 8716 3199 8767 3200 8766
      3201 8762 3213 8762 3213 8752 3217 8752
      3219 8732
TIME...MOT...LOC 1548Z 266DEG 33KT 3206 8772

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

CGAL

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 3:39 AM CDTSpecial Weather StatementMOBChoctaw36 min
Mar 26, 6:35 AM CDTSpecial Weather StatementMOBChoctaw40 min
Mar 26, 7:07 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke23 min
Mar 26, 8:10 AM CDTSpecial Weather StatementMOBWilcox50 min
Mar 26, 8:41 AM CDTSpecial Weather StatementMOBChoctaw49 min
Mar 26, 9:13 AM CDTRiver Flood WarningMOBClarke, Washington4 days
Mar 26, 9:25 AM CDTAreal Flood AdvisoryMOBChoctaw5 hr
Mar 26, 10:34 AM CDTSpecial Weather StatementMOBChoctaw41 min
Mar 26, 10:37 AM CDTMarine Dense Fog AdvisoryMOB2 hr
Mar 26, 10:42 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington48 min
Mar 26, 10:48 AM CDTSpecial Weather StatementMOBWilcox42 min
Mar 26, 11:29 AM CDTSpecial Weather StatementMOBClarke46 min
Mar 26, 12:14 PM CDTSpecial Weather StatementMOBClarke46 min
Mar 26, 12:43 PM CDTSpecial Weather StatementMOBEscambia47 min
Mar 26, 12:45 PM CDTSpecial Weather StatementMOBClarke45 min
Mar 26, 12:59 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox46 min
Mar 26, 1:19 PM CDTSevere Thunderstorm WarningMOBEscambia41 min
Mar 26, 1:45 PM CDTSpecial Weather StatementMOBCovington30 min
Mar 26, 1:56 PM CDTSpecial Weather StatementMOBEscambia34 min
Mar 26, 1:58 PM CDTSpecial Weather StatementMOBCovington47 min
Mar 26, 2:03 PM CDTAreal Flood AdvisoryMOBCovington3 hr
Mar 26, 2:27 PM CDTSpecial Weather StatementMOBEscambia48 min
Mar 26, 2:59 PM CDTSpecial Weather StatementMOBCovington46 min
Mar 26, 3:09 PM CDTSpecial Weather StatementMOBCovington51 min
Mar 26, 3:19 PM CDTSevere Thunderstorm WarningMOBCovington, Escambia41 min
Mar 26, 3:20 PM CDTSpecial Weather StatementMOBCrenshaw25 min
Mar 26, 3:29 PM CDTSpecial Weather StatementMOBButler46 min
Mar 26, 3:45 PM CDTSpecial Weather StatementMOBCrenshaw45 min
Mar 26, 3:56 PM CDTSpecial Weather StatementMOBCovington49 min
Mar 26, 4:05 PM CDTTornado WarningMOBCovington17 min
Mar 26, 4:10 PM CDTSpecial Weather StatementMOBCrenshaw35 min
Mar 26, 4:21 PM CDTSevere Thunderstorm WarningMOBCovington14 min
Mar 26, 4:30 PM CDTSevere Thunderstorm WarningMOBChoctaw45 min
Mar 26, 4:53 PM CDTSpecial Weather StatementMOBWilcox52 min
Mar 26, 5:14 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke46 min
Mar 26, 5:27 PM CDTAreal Flood AdvisoryMOBChoctaw4 hr
Mar 26, 5:43 PM CDTSevere Thunderstorm WarningMOBChoctaw47 min
Mar 26, 5:50 PM CDTSpecial Weather StatementMOBMarengo40 min
Mar 26, 5:55 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBClarke50 min
Mar 26, 6:21 PM CDTTornado WarningMOBClarke, Wilcox39 min
Mar 26, 6:59 PM CDTTornado WarningMOBWilcox46 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.